Accessibility navigation


A lower bound for the Lindelöf function associated to generalized integers

Hilberdink, T. (2007) A lower bound for the Lindelöf function associated to generalized integers. Journal of Number Theory, 122 (2). pp. 336-341. ISSN 0022-314x

Full text not archived in this repository.

To link to this article DOI: 10.1016/j.jnt.2006.05.007


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:1028
Publisher:Elsevier

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation